# SDR P5CA9700699

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Bs 740-760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX BS 740 TO 760 STR 26L TO 27L SKIN FOUND DENT MARKS.  SKIN SMOOTHED OUT AS PER BOEING SRM 51-10-01 REPROTECTED PER BOEING SRM 51-10-02.
